# SDR 29GA2022102100001

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aero L-13 SEH VIVAT
- Aircraft serial: 0714
- Aircraft time: 36,255 hours, 35,709 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT 3902 DSM/AFW LEFT BRAKE GOES TO FLOOR WITHOUT SLOWING DOWN AIRCRAFT. CORRECTIVE ACTION: COMPLY WITH BLEEDING OF THE BRAKE LOW PRESSURE LINE OPERATION CHECK GOOD BRAKE SYSTEM OPERATES NORMAL.
